Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Trying to conceive, on follicular study, taking siphene. High follicular size, low thickness. Will the endometrium size increase as I proceed ovulation?

Hi Doc, i an TTC and was on Siphene 100mg twice a day and took Humog injections from Day 3 to Day 5 of my periods. Now on day 8, i have 5 follicles in my right ovary and 1 in my left. My endometrium thickness is 5mm on day 8. Will the endoterium thickness increase by the time i ovulate (maybe day 12 or 14) since the follicles are already of good size and my radiologist said that they can rupture earlier.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Hi Nupur
Welcome to HealthcareMagic
Yes endometrium thickness will improve by the time ovulation occurs. Endometrial thickness above 7 mm is is good for pregnancy to occur. If follicle size is above 18 mm then it may ovulate any time. take care. Take care.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor